On the local convergence of a secant like method in a banach space under weak conditions

dc.contributor.authorArgyros, I.K.
dc.contributor.authorKhattri, S.K.
dc.contributor.authorGeorge, S.
dc.date.accessioned2020-03-31T08:39:07Z
dc.date.available2020-03-31T08:39:07Z
dc.date.issued2016
dc.description.abstractWe present a local convergence analysis of a Secant-like method in a Banach space setting. The method is used to approximate a solution of a nonlinear equation. The sufficient convergence conditions are weaker than in earlier studies. Numerical examples are also given in this work. 2016 International Publications. All rights reserved.en_US
dc.identifier.citationPanamerican Mathematical Journal, 2016, Vol.26, 4, pp.89-99en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/12378
dc.titleOn the local convergence of a secant like method in a banach space under weak conditionsen_US
dc.typeArticleen_US

Files